MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL SENSITIVE WHITE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK SURGICAL SENSITIVE WHITE; MASK, SURGICAL
Model Number AT73335
Health Effect - Clinical Code Reaction (2414)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based in the information provided for this particular code with lot number 19dgh616 this product was manufactured on april 29th, 30th & may 01st 2019 during first and second shifts.According with the device history record reviewed no quality issues were reported.At the time of this investigation no sample was received.We confirmed the following: we reviewed our batch history record and no quality issues of this nature were reported.All operators are certified in their respective operations.The failure mode and effect analysis (fmea) applicable to this product was reviewed.We verified that these devices are made with qualified, tested, and approved materials.Based on the code provided.The operators and the quality inspector did not identify this condition during their process and continuous inspection.Including destructive test and visual inspection for fibers and seal conditions.Since a sample was not provided at the time of the investigation the root cause could not be identified.As a preventive action we will maintain the following: awareness documented training was provided to the employees involved in the process of this product in order to be alert about this kind of issues.Our product is being maintained monitored by the quality inspector during their continuous inspection in order to prevent this kind of issues.Seals and (b)(4) material are been monitored ensuring they do not present conditions that may affect the final user.
 
Event or Problem Description
Based on information received after a phone conversation with the end-user, she clarified that she did go to the emergency department after having an alleged reaction to mask at73335, lot number 19dgh616.She stated she was prescribed 5-day oral steroids and hydrocortisone cream 2%.

Brand Name
MASK SURGICAL SENSITIVE WHITE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key9617693
Report Number1423537-2020-00396
Device Sequence Number10888494
Product Code FXX
UDI-Device Identifier10885380072079
UDI-Public10885380072079
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberAT73335
Device Catalogue NumberAT73335
Device Lot Number19DGH616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient Weight165